# SDR LR7A2022093003208

- Difficulty date: September 30, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N409LC
- Make and model: Lkheed 382G
- Aircraft serial: 4695
- Aircraft time: 41,004 hours, 25,353 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 3880999
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING N409LC NOSE WHEEL WELL STRUCTURAL REPAIR, FOUND NLG WHEEL WELL LH FS165 BULKHEAD CRACKED THROUGH FASTENER HOLE WITH CORROSION AT WL171. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.   DRC#0013
